Locally countable models of σ1-separation

Journal of Symbolic Logic 46 (1):96 - 100 (1981)
Let α be any countable admissible ordinal greater than ω. There is a transitive set A such that A is admissible, locally countable, On A = α, and A satisfies Σ 1 -separation. In fact, if B is any nonstandard model of $KP + \forall x \subseteq \omega$ (the hyperjump of x exists), the ordinal standard part of B is greater than ω, and every standard ordinal in B is countable in B, then HC B ∩ (standard part of B) satisfies Σ 1 -separation
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273262
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,126
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Elementary Extensions of Countable Models of Set Theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (1):139-145.
End Extensions and Numbers of Countable Models.Saharon Shelah - 1978 - Journal of Symbolic Logic 43 (3):550-562.
On Scott and Karp Trees of Uncountable Models.Tapani Hyttinen & Jouko Väänänen - 1990 - Journal of Symbolic Logic 55 (3):897-908.
Order Types of Ordinals in Models of Set Theory.John E. Hutchinson - 1976 - Journal of Symbolic Logic 41 (2):489-502.
Measure Theory Aspects of Locally Countable Orderings.Liang Yu - 2006 - Journal of Symbolic Logic 71 (3):958 - 968.
The Largest Countable Inductive Set is a Mouse Set.Mitch Rudominer - 1999 - Journal of Symbolic Logic 64 (2):443-459.
Σ1-Separation.Fred G. Abramson - 1979 - Journal of Symbolic Logic 44 (3):374 - 382.

Monthly downloads

Added to index


Total downloads

58 ( #90,888 of 2,171,802 )

Recent downloads (6 months)

1 ( #326,702 of 2,171,802 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums